Skip to Main content Skip to Navigation
Journal articles

Lagrangian solutions to the Vlasov-Poisson system with L1 density

Abstract : The recently developed theory of Lagrangian flows for transport equations with low regularity coefficients enables to consider non BV vector fields. We apply this theory to prove existence and stability of global Lagrangian solutions to the repulsive Vlasov-Poisson system with only integrable initial distribution function with finite energy. These solutions have a well-defined Lagrangian flow. An a priori estimate on the smallness of the superlevels of the flow in three dimensions is established in order to control the characteristics.
Document type :
Journal articles
Complete list of metadata

Cited literature [37 references]  Display  Hide  Download
Contributor : François Bouchut Connect in order to contact the contributor
Submitted on : Tuesday, October 27, 2015 - 12:26:21 PM
Last modification on : Thursday, September 29, 2022 - 2:21:15 PM
Long-term archiving on: : Friday, April 28, 2017 - 8:03:56 AM


Files produced by the author(s)



Anna Bohun, François Bouchut, Gianluca Crippa. Lagrangian solutions to the Vlasov-Poisson system with L1 density. Journal of Differential Equations, Elsevier, 2016, 260 (4), pp.3576-3597. ⟨10.1016/j.jde.2015.10.041⟩. ⟨hal-01097356v2⟩



Record views


Files downloads